MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.2 ML, 20 DROP ADMIN SET W/INTEGRATED CLAVE® DRIP CHAMBER, SPI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.2 ML, 20 DROP ADMIN SET W/INTEGRATED CLAVE® DRIP CHAMBER, SPI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20124-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 30" (76 cm) appx 3.2 ml, 20 drop admin set w/integrated clave® drip chamber, spiros®, bag hanger.Just below the drip chamber, the tubing of the device was reported as cracked and split which resulted in a chemotherapy (carpboplatin) spill.The product was in use for zero hours and the event happened during priming.A code brown was called.Chemotherapy spilled on a staff member and onto the floor of the chemo suite.There was patient involvement and delay in therapy.There was no adverse event reported and there was no harmed.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device becomes available, supplemental vigilance report(s) will be submitted at that time.

Brand Name
30" (76 CM) APPX 3.2 ML, 20 DROP ADMIN SET W/INTEGRATED CLAVE® DRIP CHAMBER, SPI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18307734
Report Number9617594-2023-01114
Device Sequence Number6151814
Product Code FPA
UDI-Device Identifier00840619023331
UDI-Public(01)00840619023331(17)280701(10)13712875
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20124-01
Device Lot Number13712875
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARPBOPLATIN, MFR UNK
Patient SexUnknown